What causes change in skin color after a skin graft?
User rating for this question
I had a skin graft done on my nose on Dec 10th. The colour has changed from dark red to beige in the centre as well as on one of the sides . I had been given cefadroxil (500mg) twice daily for 5 days after the surgery. I"m wondering if the change in color is due to infection and do I need to take more cefadroxil?
Posted Fri, 17 Jan 2014 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 4 hours later
Brief Answer: details below Detailed Answer: Hello Thanks for the query. This change in color is a normal thing. infection usually manifest with fluid discharge and happen within first week of graft. Don't worry you do not require more antibiotic. Please be in follow up with your doctor. Let me know if you have any other doubts. Thank you
Follow-up: What causes change in skin color after a skin graft? 44 minutes later
Thank you. I willfollow up with my Doctor.
Answered by Dr. Rahul Kumar 23 hours later
Brief Answer: welcome Detailed Answer: You are most welcome.
People also viewed
- What causes swelling after skin graft
- Causes for constant swallowing
- Ovacare forte a b for causes constipation
- Sebhorric dermatitis penis glans
- Seborrheic dermatitis on glans penis
- Can constipation cause less fetal movement
- Yellow skin coloring causes
- What causes change in skin color after a skin graft
- Does constipation cause a low grade fever
- Seborrheic dermatitis skin grafts
- Does ice water cause constipation
- What causes changes in skin tone
- Dermatitis scalp does not itch gluten
- What causes skin pigmentation changes
- Seborric dermatitis grion area